Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Child has fever, loss of appetite and ear infection. How to diagnose these symptoms?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 1444 Questions
M son has a fever, little appetite, his gums look reddish-purple and an ear infection...what to do?
what do these symptoms indicate? He is 5 years old
Posted Tue, 19 Feb 2013 in Child Health
Answered by Dr. Synthyia Bhagat 55 minutes later

Thanks for your query.

Your child is having fever and ear pain which could be viral or bacterial in nature.
Decrease in appetite is associated with this illness.

I suggest you to record his temperature every fourth hourly.
Give acetaminophen as per dosage (15mg/kgbody weight) for pain relief and fever
Give plenty of fluids to maintain hydration.
Give simple bland diet .
He should take adequate rest.
He should get better in couple of days and in case symptoms persist get him evaluated by a pediatrician. He requires a detailed clinical examination and battery of tests.

Hope I answered your query. In case you have any question I would like to help you.

Wishing your child good health...

God bless.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor